MathSciNet Relay Station
MathSciNet bibliographic data
MR965222 (89k:57033) 57N13 (57M30 57R80)
Apanasov, B. N.; Tetenov, A. V. Nontrivial cobordisms with geometrically finite hyperbolic structures. J. Differential Geom. 28 (1988), no. 3, 407–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement